Out of stock
What is 5% Ibuprofen Gel?Ibuprofen Gel helps provide fast relief from muscular pain, designed to relieve pain and inflammation in muscles and joints. For the relief of pain and inflammation associated with backache, rheumatic and muscular pain. Designed to relieve mild to moderate pain and inflammation when rubbed onto the skin, ideal for arthritic conditions and sports injuries.
How does Ibuprofen Gel work?
5% Ibuprofen Gel is to be applied to the skin where it is absorbed into the underlying tissues, to help lessen pain and inflammation. It has an immediate cooling and soothing effect for instant pain relief.
How to use 5% Ibuprofen Gel:Apply the gel to the affected areas, up to three times daily, or as directed by the physician.On each occasion apply only enough gel to thinly cover the affected area, and gently massage well into the skin, until completely absorbed. Do not use excessively. Hands should be washed immediately after use (unless treating them). Treatment should not normally continue for more than a few weeks, unless recommended to do so by a doctor. The same dosage and dosage schedule applies to all age groups, although 5% Ibuprofen gel is not normally recommended for use on children under the age of 12 years, unless instructed by their doctor.
Warnings of 5% Ibuprofen Gel:Not to be used in cases of sensitivity to any of the ingredients, particularly if asthmatic or suffer from allergic disease, and have previously shown hypersensitivity to aspirin, ibuprofen or related painkillers. Not to be used on broken skin or eyes.
Seek medical advice if symptoms worsen or persist. Oral NSAIDs, including ibuprofen, can sometimes be associated with renal impairment, aggravation of active peptic ulcers, and can induce allergic bronchial reactions in susceptible asthmatic patients.
Although the systemic absorption of topically applied ibuprofen is less than for oral dosage forms, these complications can occur in rare cases. For these reasons, patients with an active peptic ulcer, a history of kidney problems, asthma or intolerance to aspirin or ibuprofen taken orally should seek medical advice before using ibuprofen gel.
Keep Ibuprofen gel away from the eyes and mucous membranes. For external use only.
Possible side effects Like all medicines, this medicine can cause side effects, although not everybody gets them. All medicines can cause allergic reactions although serious allergic reactions are rare. Any sudden wheeziness, difficulty in breathing, swelling of the eyelids, face or lips, rash or itching or reddening (especially affecting your whole body), sore or weeping spots and burning feeling should be reported to a doctor immediately. If you notice any signs of kidney problems (particularly in people who have a history of kidney disease) should contact your doctor straightaway.
Other side effects with the following frequency include: • Abdominal Pain (pains in your stomach) • Indigestion Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store.
By reporting side effects you can help provide more information on the safety of this medicine. 5. How to store Ibuprofen 5% gel Keep this medicine out of the sight and reach of children.
Active ingredient 5% Iuprofen Ph. Eur.